# SDR AALA202508165377

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 47,535 hours, 20,024 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D (AALA202508165377) AND LAVATORY-E (AALA202508160396) DOORS ARE HARD TO OPEN AND CLOSE. LUBED LAVATORY DOOR TRACKS. OPERATIONAL CHECK GOOD.
